Close
Results 1 to 10 of 10

Thread: No appetite

  1. #1
    Phen Newbie Emma's Nana's Avatar
    Join Date
    May 2008
    Location
    Tulsa Oklahoma
    Posts
    6
    Photos
    View albums

    Default No appetite

    I just took my very first phem pill yesterday and I have absolutely NO appetite. Is this normal when you first start or is it always going to be this way. No complaints or anything LOL Its just that thinking about food right now is nauseating to me !!!

  2. Advertising
    advertising
     

  3. #2
    Bronze Phenster aberro30's Avatar
    Join Date
    Jul 2004
    Posts
    115
    Photos
    View albums

    Default

    I was the same way yesterday. I HAD to make myself eat. This won't work if you dont, and you will end up feeling horrible. Sooo...just try to eat something until your system gets used to the Phen. Good luck!!!




    *~*~*~**~*~*~*~*~*~*~*~**~
    Starting weight- 179 5/7/08
    CW- 179 - 5-7-08
    178 5-8-08
    177 5-12-08
    175 5-14-08
    173 5-19-08
    171 5-27-08
    169 6-2-08
    168 6-16-08
    GW- 140
    I WILL have success this time!
    10 lbs by Aug .1st!!!

    Created by MyFitnessPal.com - Free Calorie Counter

  4. #3
    Diamond Phenster Cmarie123's Avatar
    Join Date
    Jan 2006
    Location
    Alabama
    Posts
    2,281
    Photos
    View albums

    Default

    That is completely normal. It won't take long for that to wear off though. Enjoy it while it lasts. However, you have to make yourself eat. If you don't eat, you won't lose!
    3/10/08 - 12/01/08 (-55 lbs)
    1/05/09 169

    4th and FINAL GOAL (160 by 3/2/09)







  5. #4
    Phen Newbie Emma's Nana's Avatar
    Join Date
    May 2008
    Location
    Tulsa Oklahoma
    Posts
    6
    Photos
    View albums

    Default Thank you.....

    I will enjoy it then while it lasts. It seems what I have eaten I fill up so fast after just 6 or 8 bites. And UGHHH....the dry mouth is driving me bonkers!!!! But at least it is making me drink tons of water

  6. #5
    Phen Newbie Ericka_K's Avatar
    Join Date
    May 2008
    Posts
    5
    Photos
    View albums

    Default

    Quote Originally Posted by Cmarie123 View Post
    That is completely normal. It won't take long for that to wear off though. Enjoy it while it lasts. However, you have to make yourself eat. If you don't eat, you won't lose!

    Are you saying the loss of appetite won't last long, that it'll wear off???
    5/6/08 SW 231
    5/8/08 CW 225

  7. #6
    Silver Phenster Melinda00's Avatar
    Join Date
    May 2008
    Location
    Ohio
    Posts
    218
    Photos
    View albums

    Default

    I'v been taking it for 8 days now and i was the same way but after about three days i was feeling horrible because i wasn't eating as much i should be and i was dizzy and couldnt get up off the couch. I have learned to make myself eat. I have noticed that it is getting easier to eat these days and i find in the evening i am craving food already but i have just dealt with it. I mean i am going to have to do it on my own one of these days anyway. My doctor will only give it to me for a few monthes. I am down 11 ibs in 9 days.
    url=http://www.extrapounds.com/] [/url]

    Vacation last year




    SW- 193 ibs 4/28/08
    CW- 184 ibs 5/05/08
    CW- 181 ibs 5/12/08
    CW- 177 ibs 5/19/08
    CW- 173 ibs 6/02/08
    CW- 169 ibs 6/10/08
    CW- 168 ibs 6/24/08 (VACATION)
    CW- 158 ibs 8/11/08
    CW- 158 ibs 9/16/09 (STARTING AGAIN)

  8. #7
    Phen Newbie
    Join Date
    May 2008
    Posts
    4
    Photos
    View albums

    Default Same here

    I started 3 days ago and I have noticed the same thing. Yesterday, I made sure I ate a balanced dinner thiugh, after reading everyones advice to at least take in 1200 calories. Has anyone had insomnia yet?? Last night I was staring at the clock all night...but the funny thing is, I'm really not feeling tired this morning.

  9. #8
    Diamond Phenster insearchofme's Avatar
    Join Date
    Oct 2007
    Location
    CHICAGO, IL
    Posts
    3,570
    Photos
    View albums

    Default

    I only wish I had that problem...lol. Just make sure you remember to eat and drink plenty of water. I'd trade places with you if I could.

    Donea05--Insomnia is a common side effect. I have not experienced this either. If anything, I am more tired.
    HEIGHT 5' 10"
    HIGHEST WEIGHT EVER! 252

    STARTING OVER!!
    CW 232.2





    Start where you are. Use what you have. Do what you can! ~Arthur Ashe

  10. #9
    Silver Phenster Loving Me's Avatar
    Join Date
    Apr 2008
    Location
    Chicago, IL
    Posts
    393
    Photos
    View albums

    Default Don't Get Use to It!

    It is normal for that to happen, but it will wear off. YOU HAVE TO EAT! Even if you are not hungry. If it helps set a schedule for eating ( put something healthy in your mouth every 2.5- 3 hours). Eating that frequently will speed up up your metabolism because it will have more to burn throughout the day. Try to eat 1200 calories a DAY. Good Luck!

    4/17/08 (size 18/20 pants and XXL shirts): 220 (Started Phen)
    4/17/08-5/17/08 (1st month lost 18 pounds) 202
    5/17/08-6/17/08 (2nd Month lost 8.4 pounds) 193.6
    6/17/08- 7/17/08 (3rd Month lost 7.6 ponds) 186
    7/17/08- 8/17/08:184 (No Phen)
    8/17/08-9/17/08: 182 (No Phen)
    9/17/08-11/17/08: 185 (No Phen)
    (Now~Size 13/14 pants and L shirts)

    Total Weight Loss



  11. #10
    Silver Phenster Loving Me's Avatar
    Join Date
    Apr 2008
    Location
    Chicago, IL
    Posts
    393
    Photos
    View albums

    Default

    Quote Originally Posted by donea05 View Post
    I started 3 days ago and I have noticed the same thing. Yesterday, I made sure I ate a balanced dinner thiugh, after reading everyones advice to at least take in 1200 calories. Has anyone had insomnia yet?? Last night I was staring at the clock all night...but the funny thing is, I'm really not feeling tired this morning.
    Donea, for the first 2-3 days after I started Phen I had the worst insomia, but that went away. I have had 5-6 different side effects with Phen so insearchofme are lucky if you don't have any~ I wanna trade places with YOU!

    4/17/08 (size 18/20 pants and XXL shirts): 220 (Started Phen)
    4/17/08-5/17/08 (1st month lost 18 pounds) 202
    5/17/08-6/17/08 (2nd Month lost 8.4 pounds) 193.6
    6/17/08- 7/17/08 (3rd Month lost 7.6 ponds) 186
    7/17/08- 8/17/08:184 (No Phen)
    8/17/08-9/17/08: 182 (No Phen)
    9/17/08-11/17/08: 185 (No Phen)
    (Now~Size 13/14 pants and L shirts)

    Total Weight Loss



Similar Threads

  1. For those with no appetite...
    By specialk79 in forum My Experience with Phentermine
    Replies: 6
    Last Post: July 24th, 2006, 04:29 AM
  2. Phen and appetite
    By joie in forum Success Stories
    Replies: 1
    Last Post: September 20th, 2002, 04:20 AM
  3. Help with suppressing appetite
    By mlrg in forum My Experience with Phentermine (Year 2002)
    Replies: 5
    Last Post: September 5th, 2002, 08:14 AM
  4. No Appetite
    By crstnedd in forum My Experience with Phentermine (Year 2002)
    Replies: 1
    Last Post: May 11th, 2002, 04:44 AM
  5. Non existant appetite!
    By sleepy_v in forum My Experience with Phentermine (Year 2001)
    Replies: 4
    Last Post: September 25th, 2001, 11:40 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •